Linearized stability implies dynamic stability for equilibria of 1-dimensional, p-Laplacian boundary value problems

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
72 Downloads (Pure)
Original languageEnglish
Pages (from-to)1313-1338
Number of pages26
JournalProceedings of the Royal Society of Edinburgh, Section A: Mathematics
Volume150
Issue number3
Early online date29 Jan 2019
DOIs
Publication statusPublished - Jun 2020

Keywords

  • bifurcation
  • p-Laplacian
  • parabolic boundary value problem
  • stability

ASJC Scopus subject areas

  • General Mathematics

Cite this